# SDR ASMF200507005

- Difficulty date: July 7, 2005
- Submitted: July 9, 2005
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 45,621 hours, 29,477 cycles
- Engine: Pwa JT8D219
- Engine time: 27,849 hours, 28,837 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: JT8D219
- Part serial: 725695
- Condition: Damaged
- Location: Lt Engine
- Part time: 27,849 hours, 28,837 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOROSCOPIC INSPECTION TO LT ENGINE, DAMAGE OUT OF LIMITS ON 1 BLADE OF COMPRESSOR SEVENTH STAGE WITH 0.150 DEPTH.  ENGINE REPLACED. DURING TESTS FUEL LEAK DETECTED IN A LINE FROM CSD.  LINE TIGHTENED CORRECTING THE LEAK.  TESTS WERE PERFORMED IAW MM 71-00-02 AND 71-00-00, ALL CORRECT.
